Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Bifurcations in the elementary Desboves family

Authors: Fabrizio Bianchi and Johan Taflin
Journal: Proc. Amer. Math. Soc. 145 (2017), 4337-4343
MSC (2010): Primary 32H50, 37F45
Published electronically: May 4, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give an example of a family of endomorphisms of $ \mathbb{P}^2(\mathbb{C})$ whose Julia set depends continuously on the parameter and whose bifurcation locus has non-empty interior.

References [Enhancements On Off] (What's this?)

  • [BBD15] François Berteloot, Fabrizio Bianchi, and Christophe Dupont, Dynamical stability and Lyapunov exponents for holomorphic endomorphisms of $ \mathbb{P}^k$, arXiv:1403.7603, to appear in Annales scientifiques de l'Ecole Normale Supérieure.
  • [BD99] Jean-Yves Briend and Julien Duval, Exposants de Liapounoff et distribution des points périodiques d'un endomorphisme de $ \mathbf {C}{\rm P}^k$, Acta Math. 182 (1999), no. 2, 143-157 (French). MR 1710180,
  • [BD02] Araceli M. Bonifant and Marius Dabija, Self-maps of $ {\mathbb{P}}^2$ with invariant elliptic curves, Complex manifolds and hyperbolic geometry (Guanajuato, 2001) Contemp. Math., vol. 311, Amer. Math. Soc., Providence, RI, 2002, pp. 1-25. MR 1940161,
  • [BDM07] Araceli Bonifant, Marius Dabija, and John Milnor, Elliptic curves as attractors in $ \mathbb{P}^2$. I. Dynamics, Experiment. Math. 16 (2007), no. 4, 385-420. MR 2378483
  • [Bia16] Fabrizio Bianchi,
    Motions of Julia sets and dynamical stability in several complex variables, Ph.D. thesis, Université Toulouse III Paul Sabatier and Universitá di Pisa, 2016.
  • [Dab00] Marius Viorel Dabija, Algebraic and geometric dynamics in several complex variables, ProQuest LLC, Ann Arbor, MI, 2000. Thesis (Ph.D.)-University of Michigan. MR 2700930
  • [DeM01] Laura DeMarco, Dynamics of rational maps: a current on the bifurcation locus, Math. Res. Lett. 8 (2001), no. 1-2, 57-66. MR 1825260,
  • [DS10] Tien-Cuong Dinh and Nessim Sibony, Dynamics in several complex variables: endomorphisms of projective spaces and polynomial-like mappings, Holomorphic dynamical systems, Lecture Notes in Math., vol. 1998, Springer, Berlin, 2010, pp. 165-294. MR 2648690,
  • [Lyu83] M. Yu. Lyubich, Some typical properties of the dynamics of rational mappings, Uspekhi Mat. Nauk 38 (1983), no. 5(233), 197-198 (Russian). MR 718838
  • [MSS83] Ricardo Mané, Paulo Sad, and Dennis Sullivan, On the dynamics of rational maps, Annales scientifiques de l'École Normale Supérieure, 16(2):193-217, 1983.
  • [Taf10] Johan Taflin, Invariant elliptic curves as attractors in the projective plane, J. Geom. Anal. 20 (2010), no. 1, 219-225. MR 2574729,

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32H50, 37F45

Retrieve articles in all journals with MSC (2010): 32H50, 37F45

Additional Information

Fabrizio Bianchi
Affiliation: Department of Mathematics, Imperial College, South Kensington Campus, London SW7 2AZ, United Kingdom

Johan Taflin
Affiliation: Institut de Mathématiques de Bourgogne, Université de Bourgogne Franche-Comté, UMR CNRS 5584, 21078 Dijon Cedex, France

Received by editor(s): July 13, 2016
Received by editor(s) in revised form: October 19, 2016
Published electronically: May 4, 2017
Additional Notes: The first author was partially supported by the ANR project LAMBDA, ANR-13-BS01-0002 and by the FIRB2012 grant “Differential Geometry and Geometric Function Theory”, RBFR12W1AQ 002.
Communicated by: Franc Forstneric
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society